BibTeX record journals/tit/BargMW15

download as .bib file

@article{DBLP:journals/tit/BargMW15,
  author    = {Alexander Barg and
               Arya Mazumdar and
               Rongrong Wang},
  title     = {Restricted Isometry Property of Random Subdictionaries},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {61},
  number    = {8},
  pages     = {4440--4450},
  year      = {2015},
  url       = {https://doi.org/10.1109/TIT.2015.2448658},
  doi       = {10.1109/TIT.2015.2448658},
  timestamp = {Sun, 28 May 2017 13:18:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/BargMW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics